Home 9 Volume 9 Common fixed point result for generalized α*- ψ-contraction for C-class functions in b-metric spaces
Open AccessArticle
Common fixed point result for generalized α*- ψ-contraction for C-class functions in b-metric spaces

Laboratory of Dynamical Systems and Control, Department of Mathematics and Informatics, Larbi Ben M’hidi University, Oum-el-bouaghi, 04000, Algeria.

Faculty of Exact Science, El-oued University, Algeria

* Corresponding Author
Annals of Communications in Mathematics 2021
, 4 (2),
155-163.
https://doi.org/10.62072/acm.2021.040208
Received: 29 April 2021 |
Accepted: 20 June 2021 |
Published: 30 September 2021

Abstract

In this paper, we prove common fixed point theorems for α∗-ψ-contraction in b-metric spaces, which generalizes the result of S. Aleksic et al [Remarks on common fixed point results for generalized α∗-ψ-contraction multivalued mappings in b-metric spaces ,Adv. Fixed Point Theory, 9 (2019), No. 1, 1-16] using the concept of C class function in b-in metric spaces. An example is given to support our results.

Keywords

Cite This Article

Common fixed point result for generalized α*- ψ-contraction for C-class functions in b-metric spaces.

Annals of Communications in Mathematics,

2021,
4 (2):
155-163.
https://doi.org/10.62072/acm.2021.040208
  • Creative Commons License
  • Copyright (c) 2023 by the Author(s). Licensee Techno Sky Publications. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (https://creativecommons.org/licenses/by/4.0/).

    0 Comments

    Submit a Comment

    Your email address will not be published. Required fields are marked *

    Preview PDF

    XML File

    Loading

    Share